Alert archive / Pennsylvania / Areal Flood Warnings in 2013

Areal Flood Warning 78, NWS Philadelphia/Mount Holly

June 10, 2013Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 10, 2013, 6:28 PM EDT for Bucks County, Pennsylvania. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2013, 6:28 PM EDT (22:28 UTC)
Expired
Jun 11, 2013, 3:19 AM EDT
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Bucks County, PA

The radar

The Philadelphia radar (KDIX), 86 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WGUS41 KPHI 102228
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EDT MON JUN 10 2013

PAC017-110130-
/O.NEW.KPHI.FA.W.0078.130610T2228Z-130611T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUCKS PA-
628 PM EDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  WESTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 930 PM EDT

* AT 626 PM EDT RADAR INDICATES CLUSTERS OF TORRENTIAL DOWNPOURS
  MOVING NORTHWARD INTO BUCKS COUNTY WHERE HEAVY RAIN OCCURRED EARLY
  TODAY. THIS RENEWED RAIN WILL CAUSE POOR DRAINAGE STREET FLOODING
  IN BUCKS COUNTY AND PROBABLY SMALL STREAM FLOODING BY 9 PM.  

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE RAPID.  ALL INTERESTED PARTIES SHOULD TAKE 
NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4061 7521 4059 7519 4058 7520 4057 7515
      4053 7509 4048 7506 4042 7506 4040 7503
      4038 7502 4018 7509 4042 7548

$$


DRAG
2 follow-up statements
515 
WGUS41 KPHI 110032
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
832 PM EDT MON JUN 10 2013

PAC017-110730-
/O.EXT.KPHI.FA.W.0078.000000T0000Z-130611T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUCKS PA-
832 PM EDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR SMALL STREAMS IN...
  WESTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 330 AM EDT TUESDAY

* AT 827 PM EDT THE EAST BRANCH OF THE PERKIOMEN AT DUBLIN WAS IN 
THE PROCESS OF EXCEEDING FLOOD STAGE AND WILL CONTINUE RISING THIS 
EVENING TO A FOOT OR 2 ABOVE FLOOD STAGE...BEFORE BRIEFLY RECEDING. 

THEN A BAND OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS WITH 
TORRENTIAL RAIN WILL MOVE ACROSS BUCKS COUNTY BETWEEN 10 PM AND
MIDNIGHT...PROBABLY CAUSING MORE SMALL STREAM AND POOR DRAINAGE 
STREET FLOODING OVERNIGHT.  

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN 
REPORTED. ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS 
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4061 7521 4059 7519 4058 7520 4057 7515
      4053 7509 4048 7506 4042 7506 4040 7503
      4038 7502 4018 7509 4042 7548

$$



DRAG
801 
WGUS81 KPHI 110719
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 AM EDT TUE JUN 11 2013

PAC017-110727-
/O.CAN.KPHI.FA.W.0078.000000T0000Z-130611T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUCKS PA-
319 AM EDT TUE JUN 11 2013

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SMALL STREAMS IN WESTERN
BUCKS COUNTY...

WHILE MANY CREEKS AND STREAMS REMAIN ELEVATED FROM THE HEAVY 
RAINFALL FROM YESTERDAY...THE THREAT FOR WIDESPREAD FLOODING HAS 
DIMINISHED. A FLOOD WARNING REMAINS FOR THE NESHAMINY CREEK NEAR 
LANGHORNE.

LAT...LON 4061 7521 4059 7519 4058 7520 4057 7515
      4053 7509 4048 7506 4042 7506 4040 7503
      4038 7502 4018 7509 4042 7548

$$

ROBERTSON

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 10, 3:55 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 10, 3:55 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT MON JUN 10 2013

.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION WILL MOVE EAST
TONIGHT AND TUESDAY. ITS ATTACHED FRONTS WILL AFFECT OUR WEATHER
INTO TUESDAY NIGHT. WEAK HIGH PRESSURE WILL BUILD IN FOR WEDNESDAY
AND WEDNESDAY NIGHT...BEFORE ANOTHER SYSTEM APPROACHES FOR THURSDAY
AND THURSDAY NIGHT. MORE HIGH PRESSURE WILL ARRIVE THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A WARM FRONT IS CURRENTLY DRAPED ACROSS SOUTHEAST PA AND
SOUTHERN/CENTRAL NJ. THE FRONT IS EXPECTED TO DRIFT NORTH TONIGHT.

WITH THE SOUTHERN ZONES IN THE SOUPY AIRMASS (DEWPOINTS IN THE LOWER
TO MID 70S AND THE CLOUDS THINNING, THE LOW LEVELS HAVE
DESTABILIZED. COUPLE THIS WITH THE APPROACHING MID-LEVEL LOW AND THE
ASSOCIATED SHEAR, A TORNADO WATCH HAS BEEN ISSUED UNTIL 10 PM.

THE OTHER ISSUE THIS EVENING IS THE POTENTIAL FOR FLOODING. A
HANDFUL OF ADVISORIES AND WARNINGS WERE ISSUED EARLIER TODAY AND
THIS WILL LIKELY CONTINUE INTO TONIGHT. PRECIPITABLE WATER IS HIGH,
NEAR 2.00". RAIN RATES EARLIER TODAY EXCEEDED FOUR INCHES PER HOUR.
OUR PNS SHOWS WHAT KIND OF RAIN IS FALLING TODAY. SOME OF THE
ENTRIES OCCURRED IN LESS THAN AN HOUR. THE FLASH FLOOD WATCH WAS
EXTENDED THROUGH THE OVERNIGHT.

POPS DECREASE TOWARD MORNING.

TEMPERATURES OVERNIGHT WILL BOTTOM OUT IN THE LOW 60S NORTH TO THE
UPPER 60S SOUTH.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
A COLD FRONT WILL MOVE THROUGH THE REGION EARLY TOMORROW. THIS WILL
BE FOLLOWED BY THE MID-LEVEL TROF AS WELL AS A SURFACE TROF. EVEN
THE MAIN COLD POOL ALOFT WILL BE TO OUR NORTH, SOME THUNDERSTORMS
COULD FIRE. WE'RE IN THE SPC'S "SEE TEXT" FOR TOMORROW.

SHOULD BE THE WARMEST DAY OF THE WEEK WITH TEMPERATURES WELL INTO
THE 80S FROM THE I-95 CORRIDOR EASTWARD, EXCEPT RIGHT AT THE COAST.

WINDS WILL MAINLY BE FROM THE WEST/SOUTHWEST TOMORROW AND WILL
BECOME A LITTLE GUSTY IN THE AFTERNOON.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE LOW PRESSURE SYSTEM AND FRONTS AFFECTING OUR REGION DURING THE
NEAR/SHORT TERM PARTS OF THE FORECAST WILL BE MOVING TO THE
NORTHEAST TUESDAY NIGHT AND THE POPS WILL DECREASE FOR THAT PERIOD.
WE WILL ALSO CARRY THE LOWER POPS INTO WED...BUT WE CANNOT WRITE A
TOTALLY DRY FCST WITH THE UPPER TROUGH CROSSING THE AREA. THERE WILL
STILL BE PLENTY OF MOISTURE AROUND AND ANY DAYTIME HEATING WED MAY
SPARK SOME SHOWERS. TEMPERATURES TUE NIGHT AND WED WILL BE CLOSE TO
NORMAL FOR EARLY JUNE.

THE FRONT THAT MOVES SOUTH OF THE REGION TUE/WED WILL REMAIN THERE
WED NIGHT AND THEN A NEW LOW PRESSURE SYSTEM WILL MOVE ALONG IT
THU/THU NIGHT. THIS WILL BRING A RETURN OF MORE SHOWERS/TSTMS TO THE
REGION THEN.  POPS FOR THU WILL BE IN THE CHC RANGE NORTH/EAST AND
BE INCREASED INTO THE LOW LIKELY RANGE SOUTH/WEST. THIS LINES UP
REASONABLY WELL WITH THE NEARBY FCST OFFICES. DECREASING POPS FOR
FRI WITH ONLY A CHC FOR A SHOWER DURING THE AFTERNOON. TEMPERATURES
WILL BE SEASONABLY COOL THU/FRI WITH ABUNDANT CLOUDINESS EXPECTED.
HIGHS MOSTLY IN THE 70S AND LOWS IN THE LOW TO MID 60S (SOUTH) AND
MID TO UPPER 50S (NORTH).

A DRIER PERIOD OF WEATHER IS EXPECTED THIS WEEKEND AS HIGH PRESSURE
FROM THE GREAT LAKES SETTLES ACROSS OUR AREA AND REMAIN THROUGH
SUNDAY. WE WILL WRITE A DRY FCST FOR NOW...AND HOLD OFF THE NEXT CHC
FOR SHOWERS UNTIL SUN NIGHT. TEMPERATURES WILL RISE A BIT THIS
WEEKEND AND BE CLOSE TO NORMAL LEVELS.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

GENERALLY SPEAKING, MVFR AND IFR CONDITIONS WILL PLAY TUG OF WAR
INTO THE EVENING. AS THE WARM FRONT DRIFTS NORTH TONIGHT AND ALL THE
TERMINALS GET INTO THE WARM AND MOIST SECTOR, LOW CEILINGS ARE
FORECAST. IFR AND LIFR SHOULD BE THE RULE.

AFTER THE ASSOCIATED COLD FRONT PASSES TOMORROW MORNING, VFR WILL
RETURN (EXCEPT MVFR IN SHOWERS AND THUNDERSTORMS)

TORNADO WATCH...THE KPHL TERMINALS SOUTH ARE UNDER A TORNADO WATCH.
THUNDERSTORMS HAVE BEEN INSERTED IN THE TAFS ALONG WITH STRONGER
WINDS.

OUTLOOK...
TUE NIGHT THRU THURSDAY MORNING...MOSTLY VFR EXCEPT FOR SOME FOG
DURING TUE AND WED NIGHTS.
THURSDAY AFTERNOON THRU FRI...MVFR OR IFR POSSIBLE AT TIMES IN
SHOWERS/TSTMS.
FRI NIGHT AND SAT...MOSTLY VFR. FOG POSSIBLE FRI NIGHT.

&&

.MARINE...
A WARM FRONT EXTENDED ACROSS THE NORTHERN MID-ATLANTIC THIS
AFTERNOON. THE FRONT WILL LIFT NORTHWARD AND THROUGH MOST, IF NOT
ALL THE WATERS, TONIGHT.

THE LOW END SMALL CRAFT ADVISORY FOR THE OCEAN WATERS HAVE BEEN
EXTENDED THROUGH MUCH OF THE DAY TOMORROW. SEAS ARE FORECAST TO HIT
5 OR 6 FEET. WINDS SHOULD GUST TO AROUND 25 KT.

OUTLOOK...
MOSTLY SUB-SCA CONDITIONS FROM TUE NIGHT THROUGH THE FIRST PART OF
THURSDAY. ANOTHER DISTURBANCE WILL APPROACH AND BRING LOW-END SCA
WINDS/SEAS TO THE OCEAN AREAS LATER THU INTO FRIDAY. A FEW SCA
GUSTS ARE POSSIBLE OVER DEL BAY TOO.

&&

.HYDROLOGY...
TROPICAL DOWNPOURS AND VERY WET SOILS ACROSS THE REGION LEAD TO A
CONTINUATION OF THE FLOOD WATCH THROUGH THE EARLY OVERNIGHT PERIOD.
THE LATEST WARNING CAN BE OBTAINED VIA MEDIA OUTLETS AND OUR
WEBPAGE.

&&

.RIP CURRENTS...
A MODERATE RISK OF RIP CURRENTS WILL CONTINUE THE REST OF TODAY
AND TONIGHT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-070-
     071-101>106.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012>027.
DE...FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001>004.
MD...FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT TUESDAY FOR ANZ450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...O'HARA
AVIATION...KRUZDLO/O'HARA
MARINE...KRUZDLO/O'HARA
HYDROLOGY...KRUZDLO/O'HARA
RIP CURRENTS...O'HARA
Hazardous weather outlook, Jun 10, 4:03 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 PM EDT MON JUN 10 2013

NJZ001-007>010-012-013-015-020-PAZ054-055-060>062-105-106-112015-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-UPPER BUCKS-
LOWER BUCKS-
403 PM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>019-021>023-027-PAZ070-071-
101>104-112015-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-
ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-
403 PM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 293 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NJZ014-026-112015-
EASTERN MONMOUTH-COASTAL OCEAN-
403 PM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A MODERATE RISK FOR RIP CURRENTS THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ004-NJZ024-025-112015-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
403 PM EDT MON JUN 10 2013

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 293 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

THERE IS A MODERATE RISK FOR RIP CURRENTS THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-452>455-112015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
403 PM EDT MON JUN 10 2013

...TORNADO WATCH 293 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ450-451-112015-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
403 PM EDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT.
GUSTY WINDS ARE POSSIBLE WITH ANY OF THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 10, 4:22 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 PM EDT MON JUN 10 2013

NJZ021>023-102115-
ATLANTIC NJ-CAPE MAY NJ-CUMBERLAND NJ-
422 PM EDT MON JUN 10 2013

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...NORTH CENTRAL CAPE
MAY AND SOUTHEASTERN CUMBERLAND COUNTIES...

AT 418 PM EDT...A STRONG THUNDERSTORM WAS NEAR BIVALVE...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR BELLEPLAIN FOREST AROUND 430 PM...CORBIN
CITY AROUND 440 PM...ESTELL MANOR AROUND 450 PM...MAYS LANDING
AROUND 500 PM...WEYMOUTH AROUND 510 PM AND EGG HARBOR CITY AROUND
520 PM.

LAT...LON 3944 7446 3941 7447 3930 7464 3930 7465
      3913 7489 3917 7491 3918 7496 3918 7502
      3921 7504 3920 7511 3922 7514 3966 7475
      3945 7443

FORECASTER: HEAVENER
Local storm report, Jun 10, 4:23 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     FLOOD            SOUTHAMPTON TWP         39.91N  74.73W
06/10/2013                   BURLINGTON         NJ   BROADCAST MEDIA

            COUNTY ROAD 530 IS FLOODED IN MULTIPLE LOCATIONS

1150 AM     FLOOD            WALL TWP                40.17N  74.08W
06/10/2013                   MONMOUTH           NJ   LAW ENFORCEMENT

            LANE CLOSURES ON GARDEN STATE PKWY BETWEEN MILE MARKERS
            95 AND 97... 91 AND 93.

&&

EVENT NUMBER PHI1300089 PHI1300090

GAINES/JOHNSON
Special weather statement, Jun 10, 4:30 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT MON JUN 10 2013

DEZ001-MDZ008-PAZ070-102-102130-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-NEW CASTLE DE-
430 PM EDT MON JUN 10 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHESTER...NORTHEASTERN
CECIL...NORTHERN NEW CASTLE AND SOUTHWESTERN DELAWARE COUNTIES...

AT 426 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRANTWOOD...MOVING
NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR BROOKSIDE AROUND 440 PM...PIKE CREEK AROUND
450 PM...STANTON AROUND 500 PM...ASHLAND AROUND 510 PM...ELAM AROUND
520 PM AND CHEYNEY AROUND 530 PM.

LAT...LON 4002 7566 3989 7533 3966 7556 3956 7571
      3954 7578 3960 7592

FORECASTER: HEAVENER
Local storm report, Jun 10, 4:53 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     GLASGOW                 39.60N  75.75W
06/10/2013                   NEW CASTLE         DE   COUNTY OFFICIAL

            SEVERAL REPORTS OF DAMAGE FROM 911 CALL CENTER. WIRES
            DOWN AS WELL AT 40TH AND FRENCHTOWN.RD

&&

EVENT NUMBER PHI1300091

GAINES/JOHNSON
Local storm report, Jun 10, 5:50 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT MON JUN 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     NEWARK                  39.68N  75.76W
06/10/2013                   NEW CASTLE         DE   TRAINED SPOTTER

            LARGE TREES DOWN ON HOUSES WITH 10-20 HOMES HEAVILY
            DAMAGED BETWEEN GLASGOW AND NEWARK ALONG ROUTES 72 AND
            4.

&&

EVENT NUMBER PHI1300092

GAINES/JOHNSON
Special weather statement, Jun 10, 6:22 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 PM EDT MON JUN 10 2013

NJZ009-PAZ103>106-102315-
EASTERN MONTGOMERY PA-HUNTERDON NJ-LOWER BUCKS PA-UPPER BUCKS PA-
WESTERN MONTGOMERY PA-
622 PM EDT MON JUN 10 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUCKS...CENTRAL
MONTGOMERY AND SOUTHERN HUNTERDON COUNTIES...

AT 607 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH WALES...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR MONTGOMERYVILLE AROUND 630 PM...CHALFONT
AROUND 640 PM...DOYLESTOWN AROUND 650 PM...ROBESONIA AROUND 700
PM...GARDENVILLE AROUND 710 PM AND PIPERSVILLE AROUND 720 PM.

LAT...LON 4061 7517 4047 7480 4012 7519 4022 7541

FORECASTER: HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:30 AM EDTFlood WatchPHIBerks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more24 hr
Jun 10, 5:14 AM EDTAreal Flood AdvisoryPHIBerks, Chester4 hr
Jun 10, 5:53 AM EDTAreal Flood AdvisoryPHIBucks, Chester, Lehigh, Montgomery, Northampton4 hr
Jun 10, 6:07 AM EDTFlash Flood WarningPHIBerks, Chester, Montgomery4 hr
Jun 10, 7:18 AM EDTAreal Flood WarningPHIBucks, Montgomery, Philadelphia3 hr
Jun 10, 9:04 AM EDTRiver Flood WarningPHIChester5 hr
Jun 10, 12:35 PM EDTAreal Flood WarningPHIMontgomery17 hr
Jun 10, 4:02 PM EDTAreal Flood AdvisoryPHIChester, Delaware, Philadelphia4 hr
Jun 10, 4:10 PM EDTSpecial Weather StatementPHIChester65 min
Jun 10, 4:30 PM EDTSpecial Weather StatementPHIDelaware60 min
Jun 10, 4:42 PM EDTRiver Flood WarningPHIChester, Delaware12 hr
Jun 10, 5:06 PM EDTAreal Flood WarningPHIChester, Delaware12 hr
Jun 10, 6:22 PM EDTSpecial Weather StatementPHIBucks, Montgomery53 min
Jun 10, 6:33 PM EDTRiver Flood WarningPHIDelaware5 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.